# SDR CHQA20130904337

- Difficulty date: September 4, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 27,527 hours, 23,216 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,075 hours, 21,867 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Component: Light
- Component part number: 66367
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A WIRE WAS FOUND TO BE BROKEN IN AN EMERGENCY LIGHT.  MX REPLACED THE LIGHT AND NO FURTHER DEFECTS HAVE BEEN NOTED.
